# SDR 95FDEA01220

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AT STA 738.5 INSIDE SURGE TANK, RIB CRACKED IN RADIUS AT AFT STR LOWER ATTACHMENT, NR 1023.  INSTALLED DOUBLER ON RIB STA 738.5 L/LT WING, REF SRM 57-10-5.
